# SDR 9719762296

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON UPPER CHORD OF FLOORBEAM FS 344, LBL 24 - RBL 15.  REPAIRED PER EA 22-152253.
